# SDR DALA2023030701713

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 WEAR FOUND ON RH ENG DRAG FITTING FASTENER ON POSITIONS #17 AND #13 AT RH ENGINE. CORRECTIVE ACTION: SUMMARY OF NRC 00134: FASTENER ON POSITIONS #17 AND #13 AT RH ENGINE WAS REPLACED PER ERA 590331-14AD REV. A. (2655541)
